# SDR A6WA202304018627

- Difficulty date: April 1, 2023
- Submitted: June 5, 2023
- Operation: Air carrier
- Aircraft: N470ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7927
- Aircraft time: 38,125 hours, 36,944 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 601R311334777
- Part serial: NSN
- Condition: Corroded
- Location: Fs574+12-605+12
- Part time: 38,125 hours, 36,944 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LH FLOOR SILL P/N: 601R31133-47 AND P/N: 601R31133-77 AT FS 574.00+ 12 TO FS 605+12 AND LBL42. CRACK 0.300Ï¿½L X 0.010Ï¿½W ON L/H FLOOR LANDING PLATE P/N:  601R35001-63 AT FS 605.00 AND LBL 42.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED CORROSION AT FLOOR SILL SUPPORT LOCATION P1-P13 BETWEEN FS574.00+12 TO  FS605+12 AND LBL42 IAW BOMBARDIER GREO 601R-53-00-526 REV (--) DATED 22 MAY  2013. RESTORED PROTECTIVE FINISH. PREFORMED EDGE BLEND REMOVING CRACK AT LBL 42  IAW ASAP EA # AWAC-CRJ253-01985 DATE 6/3/2023 REV B. ALL WORK WITHIN LIMITS  WAS PERFORMED IAW CRJ200 SRM 51-21-00 REV 39, SRM 51-21-11 REV 39, SRM  51-21-16 REV 39, SRM 51-26-00 REV 39, SRM 53-31-43 REV 39, AND SRM 53-00-00   REV 39. WORK PERFORMED UNDER WORK ORDER 003911.
